×

Found 23 Documents (Results 1–23)

100
MathJax

On the rate of stabilization of solutions to the Cauchy problem for the Godunov-Sultangazin system with periodic initial data. (English. Russian original) Zbl 1476.35039

J. Math. Sci., New York 259, No. 3, 349-375 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 165, 88-113 (2019).
PDF BibTeX XML Cite
Full Text: DOI

The scattering problem of three one-dimensional short-range quantum particles involving bound states in pair subsystems. The coordinate asymptotics of the resolvent kernel and of the eigenfunctions of the absolutely continuous spectrum. (English. Russian original) Zbl 1455.81044

J. Math. Sci., New York 252, No. 5, 567-575 (2021); translation from Zap. Nauchn. Semin. POMI 483, 5-18 (2019).
PDF BibTeX XML Cite
Full Text: DOI

The asymptotics of eigenfunctions of the absolutely continuous spectrum. The scattering problem of three one-dimensional quantum particles. (English. Russian original) Zbl 1435.81230

J. Math. Sci., New York 243, No. 5, 640-655 (2019); translation from Zap. Nauchn. Semin. POMI 471, 15-37 (2018).
MSC:  81U10 81U20
PDF BibTeX XML Cite
Full Text: DOI

On minimal entire solutions of the one-dimensional difference Schrödinger equation with the potential \(v(z) = e^{-2\pi iz}\). (English. Russian original) Zbl 1480.39015

J. Math. Sci., New York 238, No. 5, 750-761 (2019); translation from Zap. Nauchn. Semin. POMI 461, 279-297 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Some aspects of the scattering problem for a system of three charged particles. (English. Russian original) Zbl 1419.81038

J. Math. Sci., New York 238, No. 5, 601-620 (2019); translation from Zap. Nauchn. Semin. POMI 461, 65-94 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion. (English. Russian original) Zbl 1419.81009

J. Math. Sci., New York 238, No. 5, 566-590 (2019); translation from Zap. Nauchn. Semin. POMI 461, 14-51 (2017).
PDF BibTeX XML Cite
Full Text: DOI

The complex WKB method for difference equations in bounded domains. (English. Russian original) Zbl 1476.39025

J. Math. Sci., New York 224, No. 1, 157-169 (2017); translation from Zap. Nauchn. Semin. POMI 438, 236-256 (2015).
PDF BibTeX XML Cite
Full Text: DOI

To the question on the resolvent kernel asymptotics in the three-body scattering problem. (English. Russian original) Zbl 1386.81142

J. Math. Sci., New York 224, No. 1, 63-68 (2017); translation from Zap. Nauchn. Semin. POMI 438, 95-103 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros. (English. Russian original) Zbl 1392.45003

J. Math. Sci., New York 224, No. 1, 54-62 (2017); translation from Zap. Nauchn. Semin. POMI 438, 83-94 (2015).
MSC:  45B05
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behavior of eigenfunctions of the continuous spectrum at infinity in configuration space for the system of three three-dimensional like-charged quantum particles. (English. Russian original) Zbl 1380.81121

J. Math. Sci., New York 226, No. 6, 744-767 (2017); translation from Zap. Nauchn. Semin. POMI 451, 79-115 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros or poles. (English. Russian original) Zbl 1380.44003

J. Math. Sci., New York 226, No. 6, 711-719 (2017); translation from Zap. Nauchn. Semin. POMI 451, 29-42 (2016).
MSC:  44A35
PDF BibTeX XML Cite
Full Text: DOI

Generation of chaotic dynamics and local equilibrium for the Carleman equation. (English. Russian original) Zbl 1373.37099

J. Math. Sci., New York 224, No. 5, 764-795 (2017); translation from Probl. Mat. Anal. 88, 143-170 (2017).
MSC:  37D45 35F55 35C20
PDF BibTeX XML Cite
Full Text: DOI

Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems. (English. Russian original) Zbl 1353.37121

J. Math. Sci., New York 180, No. 4, 365-530 (2012); translation from Fundam. Prikl. Mat. 16, No. 4, 3-229 (2010).
MSC:  37J35 37N05 70H06
PDF BibTeX XML Cite
Full Text: DOI

Complex WKB method for adiabatic perturbations of a periodic Schrödinger operator. (English. Russian original) Zbl 1237.34148

J. Math. Sci., New York 173, No. 3, 320-339 (2011); translation from Zap. Nauchn. Semin. POMI 379, 142-178 (2010).
MSC:  34L40 34M60 47E05
PDF BibTeX XML Cite
Full Text: DOI

A combined method for computing the field of the point source in a waveguide (plane-layered media). (Russian, English) Zbl 1130.35122

J. Math. Sci., New York 132, No. 1, 113-129 (2006); translation from Zap. Nauchn. Semin. POMI 308, 197-224, 255-256 (2004).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Supersymmetry on noncompact manifolds and complex geometry. (English. Russian original) Zbl 0907.58003

J. Math. Sci., New York 85, No. 1, 1605-1618 (1997); translation from Zap. Nauchn. Semin. POMI 215, 77-99 (1994).
MSC:  58C50 81T60
PDF BibTeX XML Cite
Full Text: DOI EuDML

Filter Results by …

all top 5

Year of Publication

all top 3

Classification